MathSciNet Relay Station
MathSciNet bibliographic data
MR2201959 37H10 (60G07 70H03 81P20)
Cresson, Jacky; Darses, Sébastien Plongement stochastique des systèmes lagrangiens. (French) [Stochastic embedding of Lagrangian systems] C. R. Math. Acad. Sci. Paris 342 (2006), no. 5, 333–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement